American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Marco Forti and Giuseppe Morana Roccasalvo. Natural numerosities of sets of tuples. Trans. Amer. Math. Soc. 367 (2015) 275-292.
Abstract, references, and article information   
View Article: PDF

[2] S. Świerczkowski. Interpretations of Euclidean geometry . Trans. Amer. Math. Soc. 322 (1990) 315-328. MR 982234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pavel Pudlák. Some prime elements in the lattice of interpretability types . Trans. Amer. Math. Soc. 280 (1983) 255-275. MR 712260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James H. Schmerl. Arborescent structures. II. Interpretability in the theory of trees . Trans. Amer. Math. Soc. 266 (1981) 629-643. MR 617556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Guaspari. Partially conservative extensions of arithmetic . Trans. Amer. Math. Soc. 254 (1979) 47-68. MR 539907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1